Open Access
Translator Disclaimer
June 2004 Distribution of units of algebraic number fields with only one fundamental unit
Yoshiyuki Kitaoka
Proc. Japan Acad. Ser. A Math. Sci. 80(6): 86-89 (June 2004). DOI: 10.3792/pjaa.80.86

Abstract

For some algebraic number fields $F$ with only one fundamental unit, we give a lower bound of the extension degree of the ray class field of conductor a rational prime $p$ over the Hilbert class field of $F$.

Citation

Download Citation

Yoshiyuki Kitaoka. "Distribution of units of algebraic number fields with only one fundamental unit." Proc. Japan Acad. Ser. A Math. Sci. 80 (6) 86 - 89, June 2004. https://doi.org/10.3792/pjaa.80.86

Information

Published: June 2004
First available in Project Euclid: 13 May 2005

zbMATH: 1126.11061
MathSciNet: MR2075447
Digital Object Identifier: 10.3792/pjaa.80.86

Subjects:
Primary: 11R27

Keywords: Algebraic number field , distribution , ray class field , unit

Rights: Copyright © 2004 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.80 • No. 6 • June 2004
Back to Top